# SDR AALA201507239001

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 54,439 hours, 20,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: ALT2199049
- Condition: Broken
- Location: Evac Slide
- Part time: 36,605 hours, 20,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE BOTTLE CABLE ATTACH POINT BROKEN.  R & R IAW AMM 25-62-46-400-001A.  OPERATIONS CHECKED OK.
